Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Uniform approximation on unbounded sets by harmonic functions with logarithmic singularities

Authors: P. M. Gauthier, M. Goldstein and W. H. Ow
Journal: Trans. Amer. Math. Soc. 261 (1980), 169-183
MSC: Primary 30E10; Secondary 31C05
MathSciNet review: 576870
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with the qualitative theory of uniform approximation by harmonic functions. The theorems of Brelot and Deny on Runge- and Walsh-type approximation on compact sets are extended to unbounded closed sets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30E10, 31C05

Retrieve articles in all journals with MSC: 30E10, 31C05

Additional Information

PII: S 0002-9947(1980)0576870-5
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia